ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Jolt factorization of pendulum map

Rangarajan, Govindan (1998) Jolt factorization of pendulum map. In: Journal of Physics A: Mathematical and General, 31 (15). pp. 3649-3658.

[img] PDF
Restricted to Registered users only

Download (152kB) | Request a copy


In this paper, we apply the symplectic integration method using jolt factorization described in an earlier paper to the symplectic map describing the nonlinear pendulum Hamiltonian. We compare results obtained with this method with those obtained using nonsymplecticmethods and demonstrate that our results are much better.

Item Type: Journal Article
Publication: Journal of Physics A: Mathematical and General
Publisher: IOP
Additional Information: Copyright of this article belongs to IOP.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 08 Jan 2007
Last Modified: 19 Sep 2010 04:33
URI: http://eprints.iisc.ac.in/id/eprint/9266

Actions (login required)

View Item View Item